MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS ZEE CEILING; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS ZEE CEILING; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10094137
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the artis zee ceiling.During an emergency patient procedure, no x ray was possible.The patient had to be relocated to complete the procedure on an alternate system.We have no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.A supplemental report will submitted upon completion of analysis.
 
Additional Manufacturer Narrative
The investigation of the reported event was completed by our experts.The log analysis revealed that an oil pressure switch error occurred due to poor cable contact, which caused the oil pump to stop functioning.The system was used prior to the error, resulting in the x-ray tube to overheat.When the temperature exceeded the safety threshold, the system triggered a ¿no xray, tube too hot¿ message and automatically aborted the x-ray to prevent damage.During on-site troubleshooting, siemens customer service engineer (cse) cleaned and reseated the cables of the oil pump, which resolved the tube hot issue.The exact reason for the poor contact of the cables could not be determined retrospectively.During the service history analysis, it was found that the system was installed in august 2011 and had already completed its service life in june 2025.Considering the system's age, it could be possible that dust accumulated over time, and it may have contributed to the poor cable connection.The issue was resolved by cleaning and reseating the cable, with no parts replaced.The relevant root cause for the non-conformity was poor connection of the cables of oil pump at the x-ray tube.The occurrence rate of the aforementioned error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.

Brand Name
ARTIS ZEE CEILING
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
ritigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key22714540
Report Number3004977335-2025-00093
Device Sequence Number13044637
Product Code OWB
UDI-Device Identifier04056869010052
UDI-Public(01)04056869010052
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10094137
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown